# SDR F3LA2021081600060

- Difficulty date: August 14, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N322FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07983
- Aircraft time: 12,099 hours, 5,283 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: D2902083800000
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

GREEN HYDRAULIC SYSTEM FAILURE AND MANUAL GEAR EXTENSION.  DURING THE T/S FOUND HYD LINE #1 ENGINE PYLON CRACKED.   SVCD GREEN HYD PER REF AMM 12-12-29-611-301-A. R/R ENG 1 PYLON HYD LINE PER AMM 29-11-49-04, LK & OPS CK OK. C/W AMM 32-00-00-860-003-A TO PUT LG SYS BACK TO NORMAL MODE AFTER FREE FALL EXTENSION.
